Alert archive / Nevada / Red Flag Warnings in 2025
Red Flag Warning 2, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jun 18, 2025, 1:24 PM PDT for 4 counties in Nevada; Mohave County, Arizona. It took effect at Jun 19, 2025, 11:00 AM PDT. It was in force for 60 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 18, 2025, 1:24 PM PDT (20:24 UTC)
- In effect from
- Jun 19, 2025, 11:00 AM PDT
- Expired
- Jun 21, 2025, 11:00 PM PDT
- In force
- 60 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 164 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 12:33 PM PDT | NON-TSTM WND GST 59 | 24 Sse Littlefield, AZ | Gusts at or above 58 mph occurred from 1233 to 1633 MST. |
| Jun 21, 4:33 PM PDT | NON-TSTM WND GST 59 | 24 Sse Littlefield, AZ | |
| Jun 21, 6:41 PM PDT | NON-TSTM WND GST 60 | 12 Sw Elgin, NV | |
| Jun 21, 9:00 PM PDT | NON-TSTM WND GST 59 | 15 Nnw Amargosa Valley, NV | |
| Jun 21, 9:30 PM PDT | NON-TSTM WND GST 62 | 38 Nnw Mercury, NV | |
| Jun 21, 9:45 PM PDT | NON-TSTM WND GST 63 | 32 N Mercury, NV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5953 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
386 WWUS85 KVEF 182024 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 124 PM PDT Wed Jun 18 2025 ...A Red Flag Warning is in effect from Thursday afternoon through Friday evening for windy conditions and low humidity... NVZ460-191200- /O.NEW.KVEF.FW.W.0002.250619T1800Z-250620T0600Z/ Esmeralda and Nye County Deserts/CNC Dispatch- 124 PM PDT Wed Jun 18 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA AND NYE COUNTY DESERTS... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 11 PM PDT Thursday. * AFFECTED AREA...In Nevada...Fire weather zone 460. * TIMING...Thursday afternoon and evening. * WIND...Sustained wind of 15-25 mph with gusts over 30 mph as times. * HUMIDITY...Below 10 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-102-NVZ461-462-465-466-191200- /O.NEW.KVEF.FW.W.0002.250619T1800Z-250621T0600Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Lincoln County/Ely Dispatch- Nye County Deserts/Las Vegas Dispatch- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 124 PM PDT Wed Jun 18 2025 /124 PM MST Wed Jun 18 2025/ ...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ THURSDAY TO 11 PM PDT /11 PM MST/ FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND NORTHWEST ARIZONA... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM PDT /11 AM MST/ Thursday to 11 PM PDT /11 PM MST/ Friday. * AFFECTED AREA...In AZZ101...Fire weather zone 101.In AZZ102... Fire weather zone 102.In Nevada...Fire weather zones 461, 462, 465, and 466. * TIMING...Thursday afternoon through Friday evening. * WIND...Sustained winds of 20-25 mph with gusts to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
6 follow-up statements
682 WWUS85 KVEF 191104 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 404 AM PDT Thu Jun 19 2025 ...A Red Flag Warning is in effect from Thursday afternoon through Friday evening for windy conditions and low humidity... NVZ460-191800- /O.CON.KVEF.FW.W.0002.250619T1800Z-250620T0600Z/ Esmeralda and Nye County Deserts/CNC Dispatch- 404 AM PDT Thu Jun 19 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA AND NYE COUNTY DESERTS... * AFFECTED AREA...In Nevada...Fire weather zone 460. * TIMING...This afternoon and evening. * WIND...Sustained wind of 15-25 mph with gusts over 30 mph as times. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-102-NVZ461-462-465-466-191800- /O.CON.KVEF.FW.W.0002.250619T1800Z-250621T0600Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Lincoln County/Ely Dispatch- Nye County Deserts/Las Vegas Dispatch- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 404 AM PDT Thu Jun 19 2025 /404 AM MST Thu Jun 19 2025/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 11 PM PDT /11 PM MST/ FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND NORTHWEST ARIZONA... * AFFECTED AREA...In AZZ101...Fire weather zone 101.In AZZ102... Fire weather zone 102.In Nevada...Fire weather zones 461, 462, 465, and 466. * TIMING...This afternoon through Friday evening. * WIND...Sustained winds of 20-25 mph with gusts to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
197 WWUS85 KVEF 191743 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1043 AM PDT Thu Jun 19 2025 ...A RED FLAG WARNING IS IN EFFECT THROUGH SATURDAY EVENING FOR PORTIONS OF SOUTHERN NEVADA AND NORTHWESTERN ARIZONA FOR STRONG WINDS AND LOW HUMIDITY... NVZ463-464-200600- /O.EXA.KVEF.FW.W.0002.250619T1800Z-250621T0600Z/ Sheep Range-Spring Mountains- 1043 AM PDT Thu Jun 19 2025 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR MOUNTAINS OF CLARK COUNTY... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect until 11 PM PDT Friday. * AFFECTED AREA...In Nevada...Fire weather zones 463 and 464. * TIMING...Through Friday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-102-NVZ465-466-200600- /O.EXT.KVEF.FW.W.0002.250619T1800Z-250622T0600Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1043 AM PDT Thu Jun 19 2025 /1043 AM MST Thu Jun 19 2025/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT / MST SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND NORTHWESTERN ARIZONA... * AFFECTED AREA...In Arizona...Fire weather zones 101 and 102. In Nevada...Fire weather zones 465 and 466. * TIMING...Through Saturday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ460-200600- /O.CON.KVEF.FW.W.0002.250619T1800Z-250620T0600Z/ Esmeralda and Nye County Deserts/CNC Dispatch- 1043 AM PDT Thu Jun 19 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA AND NYE COUNTY DESERTS... * AFFECTED AREA...In Nevada...Fire weather zone 460. * TIMING...Through this evening. * WIND...Sustained southwest winds 15 to 25 mph with gusts over 30 mph at times. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-462-200600- /O.CON.KVEF.FW.W.0002.250619T1800Z-250621T0600Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 1043 AM PDT Thu Jun 19 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR LINCOLN AND NYE COUNTY DESERTS... * AFFECTED AREA...In Nevada...Fire weather zones 461 and 462. * TIMING...Through Friday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
202 WWUS85 KVEF 200533 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1033 PM PDT Thu Jun 19 2025 ...A RED FLAG WARNING IS IN EFFECT THROUGH SATURDAY EVENING FOR PORTIONS OF SOUTHERN NEVADA AND NORTHWESTERN ARIZONA FOR STRONG WINDS AND LOW HUMIDITY... NVZ460-200645- /O.EXP.KVEF.FW.W.0002.000000T0000Z-250620T0600Z/ Esmeralda and Nye County Deserts/CNC Dispatch- 1033 PM PDT Thu Jun 19 2025 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA AND NYE COUNTY DESERTS... Winds have decreased as expected this evening. $$ NVZ461>464-201800- /O.CON.KVEF.FW.W.0002.000000T0000Z-250621T0600Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- 1033 PM PDT Thu Jun 19 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR LINCOLN AND NYE COUNTY DESERTS... * AFFECTED AREA...In Nevada...Fire weather zones 461 and 462. * TIMING...Through Friday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-102-NVZ465-466-201800- /O.CON.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1033 PM PDT Thu Jun 19 2025 /1033 PM MST Thu Jun 19 2025/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND NORTHWESTERN ARIZONA... * AFFECTED AREA...In Arizona...Fire weather zones 101 and 102. In Nevada...Fire weather zones 465 and 466. * TIMING...Through Saturday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Morgan
082 WWUS85 KVEF 201736 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1036 AM PDT Fri Jun 20 2025 ...A RED FLAG WARNING IS IN EFFECT THROUGH SATURDAY EVENING FOR PORTIONS OF SOUTHERN NEVADA AND NORTHWESTERN ARIZONA FOR STRONG WINDS AND LOW HUMIDITY... NVZ461-210700- /O.EXT.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/ Lincoln County/Ely Dispatch- 1036 AM PDT Fri Jun 20 2025 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR LINCOLN COUNTY... * AFFECTED AREA...In Nevada...Fire weather zones 461. * TIMING...Through Friday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 40 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ462>464-210600- /O.CON.KVEF.FW.W.0002.000000T0000Z-250621T0600Z/ Nye County Deserts/Las Vegas Dispatch-Sheep Range- Spring Mountains- 1036 AM PDT Fri Jun 20 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR NYE COUNTY DESERTS... * AFFECTED AREA...In Nevada...Fire weather zones 462. * TIMING...Through this evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-102-NVZ465-466-210700- /O.CON.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1036 AM PDT Fri Jun 20 2025 /1036 AM MST Fri Jun 20 2025/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND NORTHWESTERN ARIZONA... * AFFECTED AREA...In Arizona...Fire weather zones 101 and 102. In Nevada...Fire weather zones 465 and 466. * TIMING...Through Saturday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
559 WWUS85 KVEF 210536 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1036 PM PDT Fri Jun 20 2025 ...A RED FLAG WARNING IS IN EFFECT THROUGH SATURDAY EVENING FOR PORTIONS OF SOUTHERN NEVADA AND NORTHWESTERN ARIZONA FOR STRONG WINDS AND LOW HUMIDITY... NVZ462>464-210645- /O.EXP.KVEF.FW.W.0002.000000T0000Z-250621T0600Z/ Nye County Deserts/Las Vegas Dispatch-Sheep Range- Spring Mountains- 1036 PM PDT Fri Jun 20 2025 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR NYE COUNTY DESERTS... While relative humidity will be slow to recover tonight, winds have weakened enough to allow the warning to expire. $$ NVZ461-220600- /O.CON.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/ Lincoln County/Ely Dispatch- 1036 PM PDT Fri Jun 20 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR LINCOLN COUNTY... * AFFECTED AREA...In Nevada...Fire weather zones 461. * TIMING...Through Friday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 40 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-102-NVZ465-466-220600- /O.CON.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1036 PM PDT Fri Jun 20 2025 /1036 PM MST Fri Jun 20 2025/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND NORTHWESTERN ARIZONA... * AFFECTED AREA...In Arizona...Fire weather zones 101 and 102. In Nevada...Fire weather zones 465 and 466. * TIMING...Through Saturday evening. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 35 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning and recreation including sparks or flames is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
862 WWUS85 KVEF 220535 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1035 PM PDT Sat Jun 21 2025 ...THE RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITY HAS BEEN ALLOWED TO EXPIRE AS OF 11 PM PDT/MST... NVZ461-220645- /O.EXP.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/ Lincoln County/Ely Dispatch- 1035 PM PDT Sat Jun 21 2025 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR LINCOLN COUNTY... With humidity increasing and winds decreasing in most locations, the Red Flag Warning has been allowed to expire. $$ AZZ101-102-NVZ465-466-220645- /O.EXP.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1035 PM PDT Sat Jun 21 2025 /1035 PM MST Sat Jun 21 2025/ ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT /11 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND NORTHWESTERN ARIZONA... With humidity increasing and winds decreasing in most locations, the Red Flag Warning has been allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 18, 11:06 AM PDT, 2 hours 18 minutes earlier. Its key messages:
- * Extreme Heat Warning remains in effect for today and Thursday with triple digit highs and warm overnight low temperatures. * Increasing winds are expected Thursday through Saturday, with the best chance for widespread wind impacts being Saturday. Dangerous fire weather conditions are expected Thursday through Saturday as gusty winds and afternoon humidities in the single digits develop each afternoon. Winds diminish on Sunday and remain lower into early next week. * Temperatures will cool off Sunday into early next week, bringing some relief from the extreme heat.
Area forecast discussion, Jun 18, 11:06 AM PDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1106 AM PDT Wed Jun 18 2025 .KEY MESSAGES... * Extreme Heat Warning remains in effect for today and Thursday with triple digit highs and warm overnight low temperatures. * Increasing winds are expected Thursday through Saturday, with the best chance for widespread wind impacts being Saturday. Dangerous fire weather conditions are expected Thursday through Saturday as gusty winds and afternoon humidities in the single digits develop each afternoon. Winds diminish on Sunday and remain lower into early next week. * Temperatures will cool off Sunday into early next week, bringing some relief from the extreme heat. && .DISCUSSION...Today through Next Wednesday Not much change in the temperature forecast from the previous package as high pressure builds into the region over the next 48 hours. Temperatures will warm in response, with high temperatures some 5-10 degrees above seasonal normals today and Thursday. This combined with warm overnight lows will promote a period of moderate to major Heat Risk, with the highest heat risk in desert valleys where an Extreme Heat Warning is in effect for today and Thursday. Today will be warmer than Thursday, however both days with feature potentially dangerous heat. Late Thursday through Saturday, an upper level trough will drop into the region, increasing the pressure gradient and thus increasing the winds. With no precipitation and afternoon humidities dropping into the single digits each day combined with these winds- prolonged dangerous fire conditions and increased fire spread potential will develop. On Thursday, HREF shows high probabilities (80% or more) for relative humidities below 15% and wind speeds over 20 mph across southern Nevada and western Arizona most of the afternoon. Friday and Saturday will have similar or worse conditions to Thursday, also spreading into California. Coordination with fire partners and decisions on Red Flag Warnings will occur today to ensure consistent messaging and to highlight where the highest fire danger will exist based on fuels. Outside of fire danger, impactful wind gusts over 40 MPH will be possible at times. The best chance for wind related impacts is on Saturday when NBM has high probabilities for wind gusts over 40 MPH across the Western Mojave Desert through southern Nevada and northern Mohave County. Impactful winds may start as early as Friday afternoon, especially in San Bernardino County, and marginally impactful winds are possible in southern Nevada on Thursday as a weak disturbance moves through the mean flow. Will analyze the latest hi-res model and ensemble data that becomes available today to assess wind impact potential through the first part of the weekend As the upper trough settles into the Southwest US this weekend, falling heights will yield a stretch of below normal temperatures for late June. As opposed to our normal low 100s, ensemble analysis points to highs in the 90s Sunday and Monday, perhaps even into Tuesday. The result will be a rather pleasant start to the last week of June by our summer standards. Winds will also decrease as the upper level low sets up over the region with the probability for impactful winds dropping to 20% or less by Sunday. && .AVIATION...For Harry Reid...For the 18Z Forecast Package... winds will be light and northeasterly through early afternoon though intermittent higher gusts will be possible during peak heating, with winds favoring a southeasterly direction through early evening when diurnal winds resume. Temperatures today will exceed 100F between 19Z-05Z, peaking at 109F around 23Z-01Z. VFR conditions with clear skies prevail. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...VFR conditions and clear skies will continue through Thursday. Winds will largely follow typical diurnal patterns, and while speeds are expected to be 10KT or less across the area, intermittent thermally-induced gusts are possible this afternoon during peak heating. The exception will be across the Western Mojave Desert, where westerly winds become light and variable this afternoon, returning to the west and increasing to 12-15KT after sunset. Winds will increase from the south on Thursday during the late morning hours. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Nickerson AVIATION...Berc For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Red Flag Warnings in Nevada, 2025Red Flag Warnings in Arizona, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.